# SDR DALA2023070305318

- Difficulty date: June 28, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2839607) CORROSION ON AFT CARGO COMPARTMENT FWD SHIELD STA 767-787 RBL 24 WL 156. REMOVED DAMAGED SHIELD AND REPLACED WITH NEW SHIELD AT STA 767-787 RBL 24 WL 156 IAW B737-900 SRM 51-40-02-0G AND DWG NO 146A0081.
